# SDR UPS205535

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED WHILE WORKING NRC 432263 DOOR 74, FOUND THE UPPER FLANGE ON THE LOWER AFT FRAME TO BE CRACKED.  REPAIRED UPPER FLANGE ON THE LOWER AFT FRAME ON AFT CARGO DOOR IAW SRM 51-40-3.
